<  Back to the Polytechnique Montréal portal

Stability and stabilizability of discrete-time systems with unknown transition probabilities

El-Kébir Boukas

Article (2010)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/18577/
Journal Title: International Journal of Innovative Computing, Information and Control (vol. 6, no. 5)
Official URL: http://www.ijicic.org/08-1025-1.pdf
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: Boukas, E.-K. (2010). Stability and stabilizability of discrete-time systems with unknown transition probabilities. International Journal of Innovative Computing, Information and Control, 6(5), 1991-1998. http://www.ijicic.org/08-1025-1.pdf

Statistics

Stats are not available on this system.

Repository Staff Only

View Item View Item